RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shlyk, Vladimir Alekseevich

Statistics Math-Net.Ru
Total publications: 48
Scientific articles: 47

Number of views:
This page:2121
Abstract pages:5566
Full texts:1909
References:747
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person18836
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/207139

Publications in Math-Net.Ru
2019
1. Yu. V. Dymchenko, V. A. Shlyk, “Generalized condensers and vector measures”, Sib. Èlektron. Mat. Izv., 16 (2019),  683–691  mathnet
2018
2. Yu. V. Dymchenko, V. A. Shlyk, “On a Problem of Dubinin for the Capacity of a Condenser with a Finite Number of Plates”, Mat. Zametki, 103:6 (2018),  841–852  mathnet  elib; Math. Notes, 103:6 (2018), 901–910  isi  scopus
2017
3. P. A. Pugach, V. A. Shlyk, “Weighted modules and capacities on a Riemann surface”, Zap. Nauchn. Sem. POMI, 458 (2017),  164–217  mathnet; J. Math. Sci. (N. Y.), 234:5 (2018), 701–736
4. Yu. V. Dymchenko, V. A. Shlyk, “Modules of families of vector measures on a Riemann surface”, Zap. Nauchn. Sem. POMI, 458 (2017),  31–41  mathnet; J. Math. Sci. (N. Y.), 234:5 (2018), 608–615
2016
5. V. A. Shlyk, A. A. Yakovlev, “Modules of space configuration and removable sets”, Zap. Nauchn. Sem. POMI, 449 (2016),  275–288  mathnet  mathscinet; J. Math. Sci. (N. Y.), 225:6 (2017), 1022–1031  scopus
6. P. A. Pugach, V. A. Shlyk, “Ńondensers and equivalent open sets on a Riemann surface”, Zap. Nauchn. Sem. POMI, 449 (2016),  235–260  mathnet  mathscinet; J. Math. Sci. (N. Y.), 225:6 (2017), 994–1011  scopus
2015
7. I. N. Demshin, V. A. Shlyk, “A configuration module and removable sets”, Zap. Nauchn. Sem. POMI, 440 (2015),  36–42  mathnet  mathscinet; J. Math. Sci. (N. Y.), 217:1 (2016), 23–27  scopus
2014
8. V. A. Shlyk, “On the weighted equivalence of open sets in $R^n$”, Vestnik Volgogradskogo gosudarstvennogo universiteta. Seriya 1. Mathematica. Physica, 2014, 4(23),  47–52  mathnet
9. V. A. Shlyk, “Īn the problem of decomposition and composition of normal rings”, Zap. Nauchn. Sem. POMI, 429 (2014),  202–209  mathnet; J. Math. Sci. (N. Y.), 207:6 (2015), 940–944  scopus
2013
10. P. A. Pugach, V. A. Shlyk, “Piecewise linear approximation and polyhedral surfaces”, Zap. Nauchn. Sem. POMI, 418 (2013),  172–183  mathnet; J. Math. Sci. (N. Y.), 200:5 (2014), 617–623  scopus
2012
11. V. A. Shlyk, “The spherical symmetrization and NED-sets on a hyperplane”, Zap. Nauchn. Sem. POMI, 404 (2012),  248–258  mathnet  mathscinet; J. Math. Sci. (N. Y.), 193:1 (2013), 145–150  scopus
12. Yu. V. Dymchenko, V. A. Shlyk, “Generalized capacities, compound curves and removable sets”, Zap. Nauchn. Sem. POMI, 404 (2012),  100–119  mathnet  mathscinet; J. Math. Sci. (N. Y.), 193:1 (2013), 55–65  scopus
2011
13. Yu. V. Dymchenko, V. A. Shlyk, “Sufficiency of Polyhedral Surfaces in the Modulus Method and Removable Sets”, Mat. Zametki, 90:2 (2011),  216–230  mathnet  mathscinet; Math. Notes, 90:2 (2011), 204–217  isi  scopus
14. P. A. Pugach, V. A. Shlyk, “Removable sets for the generalized module of surface's family”, Zap. Nauchn. Sem. POMI, 392 (2011),  163–190  mathnet; J. Math. Sci. (N. Y.), 184:6 (2012), 755–769  scopus
15. Yu. V. Dymchenko, V. A. Shlyk, “Some properties of the capacity and module of a polycondenser and removable sets”, Zap. Nauchn. Sem. POMI, 392 (2011),  84–94  mathnet; J. Math. Sci. (N. Y.), 184:6 (2012), 709–715  scopus
2010
16. Yu. V. Dymchenko, V. A. Shlyk, “Sufficiency of broken lines in the modulus method and removable sets”, Sibirsk. Mat. Zh., 51:6 (2010),  1298–1315  mathnet  mathscinet; Siberian Math. J., 51:6 (2010), 1028–1042  isi  scopus
17. P. A. Pugach, V. A. Shlyk, “Generalized capacities and polyhedral surfaces”, Zap. Nauchn. Sem. POMI, 383 (2010),  148–178  mathnet; J. Math. Sci. (N. Y.), 178:2 (2011), 201–218  scopus
18. F. I. Ivanov, V. A. Shlyk, “Null-sets for the extremal lengths”, Zap. Nauchn. Sem. POMI, 383 (2010),  86–96  mathnet; J. Math. Sci. (N. Y.), 178:2 (2011), 163–169  scopus
2009
19. Yu. V. Dymchenko, V. A. Shlyk, “Capacity of polycondensor and the module of the family of vector measure”, Zap. Nauchn. Sem. POMI, 371 (2009),  56–68  mathnet; J. Math. Sci. (N. Y.), 166:2 (2010), 155–161  scopus
2008
20. V. N. Dubinin, D. B. Karp, V. A. Shlyk, “Selected problems of geometrical theory of functions and potential theory”, Dal'nevost. Mat. Zh., 8:1 (2008),  46–95  mathnet  elib
21. Yu. V. Dymchenko, V. A. Shlyk, “Geometric criteria for removable sets”, Zap. Nauchn. Sem. POMI, 357 (2008),  75–89  mathnet  zmath; J. Math. Sci. (N. Y.), 157:4 (2009), 584–591
22. I. N. Demshin, V. A. Shlyk, “On the invariance of compacts generating normal ring open sets under quasiisometries”, Zap. Nauchn. Sem. POMI, 357 (2008),  46–53  mathnet  zmath; J. Math. Sci. (N. Y.), 157:4 (2009), 568–572
2007
23. I. N. Demshin, V. A. Shlyk, “Metric characteristics of normal in Grotzsch's sense ring's domains with radial slits in space”, Zap. Nauchn. Sem. POMI, 350 (2007),  17–25  mathnet; J. Math. Sci. (N. Y.), 150:3 (2008), 2013–2017  scopus
2006
24. V. A. Shlyk, A. S. Gulyaev, “On canonical mappings onto circular domains with radial slits”, Zap. Nauchn. Sem. POMI, 337 (2006),  35–50  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 143:3 (2007), 3030–3038  scopus
2004
25. A. V. Tyutyuev, V. A. Shlyk, “The continuously removable sets for quasiconformal mappings”, Zap. Nauchn. Sem. POMI, 314 (2004),  213–220  mathnet  mathscinet  zmath  elib; J. Math. Sci. (N. Y.), 133:6 (2006), 1728–1732  elib
2002
26. I. N. Demshin, V. A. Shlyk, “Criteria of the removable sets for the weighted spaces of garmonic functions”, Zap. Nauchn. Sem. POMI, 286 (2002),  62–73  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 122:6 (2004), 3616–3622
2001
27. I. N. Demshin, Yu. V. Dymchenko, V. A. Shlyk, “Null-sets criteria for weighed Sobolev spaces”, Zap. Nauchn. Sem. POMI, 276 (2001),  52–82  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 118:1 (2003), 4760–4777
1996
28. V. A. Shlyk, “On uniqueness of the extremal function for $p$-capacity of a condenser”, Zap. Nauchn. Sem. POMI, 226 (1996),  228–234  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 89:1 (1998), 1072–1077
1993
29. V. A. Shlyk, “Weighted capacities, moduli of condensers and Fuglede exceptional sets”, Dokl. Akad. Nauk, 332:4 (1993),  428–431  mathnet  mathscinet  zmath; Dokl. Math., 48:2 (1994), 353–358
30. V. A. Shlyk, “Normal domains and removable singularities”, Izv. RAN. Ser. Mat., 57:4 (1993),  92–117  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 43:1 (1994), 83–104  isi
31. V. A. Shlyk, “The equality between $p$-capacity and $p$-modulus”, Sibirsk. Mat. Zh., 34:6 (1993),  216–221  mathnet  mathscinet  zmath; Siberian Math. J., 34:6 (1993), 1196–1200  isi
1991
32. V. A. Shlik, “The metrical characteristics of $N_p$-compacts and removed singularities for $L_p^{(1)}$-space, $p\in(1,\infty)$”, Zap. Nauchn. Sem. LOMI, 196 (1991),  162–171  mathnet  mathscinet  zmath; J. Math. Sci., 70:6 (1994), 2167–2172
33. V. A. Shlik, “The condition of $\varepsilon$-clasping for $N$-compacts”, Zap. Nauchn. Sem. LOMI, 196 (1991),  154–161  mathnet  mathscinet  zmath; J. Math. Sci., 70:6 (1994), 2162–2166
1990
34. V. A. Shlyk, “Geometry of removable sets for the space $\mathrm{FD}^p$, $p\in(1,+\infty),$ and normal regions in the sense of Hedberg”, Dokl. Akad. Nauk SSSR, 312:3 (1990),  546–549  mathnet  mathscinet  zmath; Dokl. Math., 41:3 (1990), 471–474
35. V. A. Shlyk, “The structure of compact sets generating normal domains and removable singularities for the space $L_p^1(D)$”, Mat. Sb., 181:11 (1990),  1558–1572  mathnet  mathscinet  zmath; Math. USSR-Sb., 71:2 (1992), 405–418  isi
36. V. A. Shlyk, “$NC_p$-sets of finite area”, Sibirsk. Mat. Zh., 31:5 (1990),  194–196  mathnet  mathscinet  zmath; Siberian Math. J., 31:5 (1990), 862–864  isi
37. V. A. Shlyk, “$K$-capacity and the Rado problem for mappings with bounded distortion”, Sibirsk. Mat. Zh., 31:1 (1990),  179–186  mathnet  mathscinet  zmath; Siberian Math. J., 31:1 (1990), 152–158  isi
38. V. A. Shlik, “The capacity of condenser and the module of the family of separating surfaces”, Zap. Nauchn. Sem. LOMI, 185 (1990),  168–182  mathnet  mathscinet  zmath; J. Soviet Math., 59:6 (1992), 1240–1248
1989
39. V. A. Shlyk, “$C_p$-capacity and normal domains”, Dokl. Akad. Nauk SSSR, 307:2 (1989),  297–299  mathnet  mathscinet  zmath; Dokl. Math., 40:1 (1990), 86–89
40. V. A. Shlyk, “$K$-capacity and some of its applications in the theory of mappings with bounded distortion”, Dokl. Akad. Nauk SSSR, 306:6 (1989),  1308–1310  mathnet  mathscinet  zmath; Dokl. Math., 39:3 (1989), 622–625
41. V. A. Shlyk, “The method of conjugate families in the theory of moduli”, Dokl. Akad. Nauk SSSR, 306:2 (1989),  297–300  mathnet  mathscinet  zmath; Dokl. Math., 39:3 (1989), 499–502
1988
42. V. A. Shlyk, “Normal domains in the Grötzsch sense and topologically removable sets for space homeomorphisms”, Dokl. Akad. Nauk SSSR, 302:3 (1988),  553–555  mathnet  mathscinet  zmath
43. V. A. Shlyk, “On the theory of normal domains”, Zap. Nauchn. Sem. LOMI, 168 (1988),  180–186  mathnet  zmath
1986
44. V. A. Shlyk, “Generalized quadrangles, symmetrization and nonunivalent mappings”, Zap. Nauchn. Sem. LOMI, 154 (1986),  163–174  mathnet  zmath
1981
45. V. A. Shlyk, “Some estimates in an annulus for weakly univalent functions that omit values on a circle”, Izv. Vyssh. Uchebn. Zaved. Mat., 1981, 8,  85–86  mathnet  mathscinet  zmath
46. V. A. Shlyk, “Theory of nonunivalent mappings of multiply connected domains”, Zap. Nauchn. Sem. LOMI, 112 (1981),  184–197  mathnet  mathscinet  zmath; J. Soviet Math., 25:2 (1984), 1101–1111
1980
47. V. A. Shlyk, “Distortion theorems for a family of weakly univalent functions in the disk”, Mat. Zametki, 27:6 (1980),  927–933  mathnet  mathscinet  zmath; Math. Notes, 27:6 (1980), 446–449  isi

1989
48. V. A. Shlyk, “Erratum: “The method of conjugate families in the theory of moduli””, Dokl. Akad. Nauk SSSR, 309:1 (1989),  10  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020